# SDR CALA2017120104259

- Difficulty date: December 1, 2017
- Submitted: December 2, 2017
- Operation: Air carrier
- Aircraft: N78004
- Make and model: Boeing 777224
- Aircraft serial: 27580
- Aircraft time: 93,967 hours, 9,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Weak
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 33JKL CEILING EMER LT FOUND DIM SEAT 33JKL CEILING EMERGENCY LIGHT BATTERY PACK REPLACED AND TESTED NORMAL AS PER AMM 33-51-06 ADD EMP:V898560
